# SDR DALA2018022501198

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 78,966 hours, 36,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHTING DURING SERVICE CHECK, EPSU BITE FAIL, WIRES TO CONNECTOR 2819 VC PLUG SIDE IN WRONG HOLES. REPINNED WIRES TO SLOTS J AND K EMERGENCY LIGHTS
